MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3341105
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient implanted with an unspecified mentor gel breast prosthesis experienced a rupture on the right side post-operatively.As a result, the patient underwent explantation on (b)(6) 2025.
 
Additional Manufacturer Narrative
Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection, microscopic examination of the returned device.Visual analysis of the returned device revealed that the breast implant was found to be ruptured and received in three (3) parts.Microscopic examination was performed, and the cause of the tear could not be identified.Mentor also performed a manufacturing record evaluation related to the reported complaint for the finished device lot number.No manufacturing non-conformances were identified as part of this evaluation.Although no conclusion could be reached on the cause of the reported event, the instructions for use contain the following caution: rupture can occur at any time after implantation, but it is more likely to occur the longer the implant is implanted.The following things may cause implant to rupture: damage by surgical instruments; stressing the implant during implantation and weakening it; folding or wrinkling of the implant shell; excessive force to the chest (e.G.During closed capsulotomy); trauma; compression during mammographic imaging; and severe capsular contracture.Breast implants may also simply wear out over time.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: no corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
A confirmed date of implant and serial number were received.Relevant fields have been updated.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key22953290
Report Number1645337-2025-09694
Device Sequence Number21241620
Product Code FTR
UDI-Device Identifier00081317005308
UDI-Public(01)00081317005308(17)210428(10)7313814
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2021
Device Catalogue Number3341105
Device Lot Number7313814
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/22/2025
10/07/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/06/2025
10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite